# SDR R61A201705020341

- Difficulty date: May 2, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000180
- Aircraft time: 23,331 hours, 17,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0272
- Condition: Inoperative
- Location: L1 Door
- Part time: 180 hours, 104 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR NOT SHOWING GREEN LOCK INDICATION ON DOOR.  R & R FWD SLIDE ASSY ON L1 DOOR. R & R PNEUMATIC ASSY DIAPHRAGM.
